Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A lower estimate for exponential sums


Authors: C. A. Berenstein and M. A. Dostal
Journal: Bull. Amer. Math. Soc. 80 (1974), 687-691
MSC (1970): Primary 33A10, 32A15, 47G05
DOI: https://doi.org/10.1090/S0002-9904-1974-13550-0
MathSciNet review: 0344884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Avanissian, Oral communication, 1970.
  • 2. C. A. Berenstein and M. A. Dostal, Analytically uniform spaces and their applications to convolution equations, Lecture Notes in Math., vol. 256, Springer-Verlag, Berlin and New York, 1972. MR 493316
  • 3. C. A. Berenstein and M. A. Dostal, Some remarks on convolution equations, Ann. Inst. Fourier 23 (1973), 55-74. MR 341072
  • 4. C. A. Berenstein and M. A. Dostal, On convolution equations. I, L'Analyse Harmonique dans le Domaine Complexe, Lecture Notes in Math., vol. 336, Springer-Verlag, Berlin and New York, 1973, pp. 79-94. MR 388083
  • 5. C. A. Berenstein and M. A. Dostal, On convolution equations. II, Proc. Colloq. Anal. Rio de Janeiro, 1972 (to appear). MR 388083
  • 6. M. A. Dostal, An analogue of a theorem of Vladimir Bernstein and its applications to singular supports of distributions, Proc. London Math. Soc. (3) 19 (1969), 553-576. MR 40 #3302. MR 250061
  • 7. L. Hörmander, On the range of convolution operators, Ann. of Math. (2) 76 (1962), 148-170. MR 25 #5379. MR 141984
  • 8. L. Hörmander, Supports and singular supports of convolutions, Acta Math. 110 (1963), 279-302. MR 27 #4070. MR 154112
  • 9. F. John, Bestimmung einer Funktion aus ihren Integralen über gewisse Mannigfaltigkeiten, Math. Ann. 109 (1934), 488-520. MR 1512906
  • 10. W. Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. Amer. Math. Soc. 69 (1963), 766-770. MR 27 #5086. MR 155146
  • 11. W. Littman, Decay at infinity of solutions to partial differential equations with constant coefficients, Trans. Amer. Math. Soc. 123 (1966), 449-459. MR 33 #6110. MR 197951
  • 12. J. F. Ritt, On the zeros of exponential polynomials, Trans. Amer. Math. Soc. 31 (1929), 680-686. MR 1501506
  • 13. A. Shields, On quotients of exponential polynomials, Comm. Pure Appl. Math. 16 (1963), 27-31. MR 26 #6411. MR 148915

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 33A10, 32A15, 47G05

Retrieve articles in all journals with MSC (1970): 33A10, 32A15, 47G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13550-0

American Mathematical Society